# SDR SWAA2023110206102

- Difficulty date: September 29, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 63,098 hours, 37,806 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON PLATE FAIRING 644BB AT RT WING 2023-614981<[01] REPLACED PLATE LOCATED ON FAIRING 644BB AT RT WING IAW B737-700 SRM 51-40-02;[02] REPLACED PLATE LOCATED ON FAIRING 644BB AT RT WING IAW B737-700 SRM 51-40-02
